# SDR DHL2003604761

- Difficulty date: June 11, 2003
- Submitted: August 23, 2003
- Operation: Air carrier
- Aircraft: N604AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46047
- Aircraft time: 89,636 hours, 28,948 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuslage
- Part time: 89,636 hours, 28,948 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR SKIN WITH DENT AND WEAR OUT OF LIMITS BETWEEN STA. 120.000 AND STA. 210.000, L-20L TO L-22L.  PERFORMED MAJOR REPAIR IAW EODHL-030528, ED-3316. REMOVED FASTENERS AND EXISTING REPAIR DOUBLER. BLENDED OUT AFFECTED AREA. PERFORMED EDDY CURRENT INSPECTION. FABRICATED (09) FINGER DOUBLERS (7075-T6 AL0.040) AND (04) FILLERS (7075-T6 AL0.071) AND (1) DOUBLER (7075-T6 AL0.080) IAW EODHL-030528, ED-3316. CLEANED, TREATED AND PRIMED FINGER DOUBLERS AND FILLERS AND DOUBLER AND AREA IAW SRM 51-1-8B. APPLIED PRC SEALANT TO FAYING SURFACES IAW SRM 51-1-11 PG.9. INSTALLED FINGER DOUBLERS AND FILLERS AND DOUBLER WITH NEW FASTENERS IAW EODHL-030528, ED-3316.
